# SDR MASA200500225

- Difficulty date: March 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 4,837 hours, 3,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED SMOKE IN CABIN ON GROUND WITH FORWARD AND AFT LAV SMOKE MASTER WARNING.  CONTRACT MX INSPECTED AFT EQUIPMENT BAY EQUIPMENT AND DUCTING FOR INTEGRITY AND FOUND NO DEFECTS, INSPECTED AND OPS CHECKED BOTH FORWARD AND AFT LAV SMOKE DETECTORS AND OPS CHECKED NORMAL.  PERFORMED APU NORMAL START AND LT & RT PACK OPERATION WITH NO REPEAT OF CABIN SMOKE.  ACCOMPLISHED TWICE WITH NO REPEAT, NO FAULTS FOUND RETURNED TO SERVICE.
